×

Some results on Banach spaces without local unconditional structure. (English) Zbl 0381.46010


MSC:

46B20 Geometry and structure of normed linear spaces
46B42 Banach lattices
46A32 Spaces of linear operators; topological tensor products; approximation properties
46B25 Classical Banach spaces in the general theory
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Arazy and J. Lindenstrauss : Some linear topological properties of the spaces cp of operators on Hilbert space . Compositio Math. 30 (1975) 81-111. · Zbl 0302.47034
[2] T. Figiel , W. Johnson : A uniformly convex space which contains no lp . Compositio Math 29 (1974) 179-190. · Zbl 0301.46013
[3] T. Figiel , W. Johnson , L. Tzafriri : On Banach lattices and spaces having local unconditional structure, with applications to Lorentz function spaces . Journal of Approximation theory 13 (1975) 395-412. · Zbl 0307.46007
[4] I.C. Gohberg , M.G. Krein : Introduction to the theory of linear non self adjoint operators. Translations of Mathematical Monographs , 18, A.M.S. (1969). · Zbl 0181.13504
[5] Y. Gordon , D. Lewis : Absolutely summing operators and local unconditional structures . Acta Math. 133 (1974) 27-48. · Zbl 0291.47017
[6] Y. Gordon , D. Lewis : Banach ideals on Hilbert spaces . Studia Math. 54 (1975) 161-172. · Zbl 0316.47025
[7] J.L. Krivine : Théorèmes de factorisation dans les espaces réticulés . Séminaire Maurey-Schwartz 73-74-exp. XXII. Ecole Polytechnique, Paris. |
[8] S. Kwapień : On a theorem of L. Schwartz and its applications to analysis . Studia Math. 38 (1969) 193-201. · Zbl 0211.43505
[9] S. Kwapień : On operators factorizable through Lp-space . Bull. Soc. Math. France Mémoire, 31-32 (1972) 215-225. · Zbl 0246.47040
[10] S. Kwapień , A. Pełczyński : The main triangle projection in matrix spaces and its applications . Studia Math. 34 (1970) 43-68. · Zbl 0189.43505
[11] D. Lewis : An isomorphic characterization of the Schmidt class . Composito Math 30 (1975) 293-297. · Zbl 0321.46017
[12] B. Maurey : Théorèmes de factorisation pour les opérateurs à valeurs dans un espace L p . Soc. Math. France Astérisque 11 (1974). · Zbl 0278.46028
[13] B. Maurey , H.P. Rosenthal : Normalized weakly null sequences with no unconditional subsequences . Studia Math. 61 (1977) 77-98. · Zbl 0357.46025
[14] C. Mc-Carthy : - cp . Israel J. Math. 5 (1967) 249-271. · Zbl 0156.37902
[15] N. Tomczak-Jaegerman : The moduli of smoothness and convexity and the Rademacher averages of the trace classes Sp (1 \leq p < \infty ) . Studia Math., 50 (1974) 163-182. · Zbl 0282.46016
[16] A. Dvoretzky : Some results on convex bodies and Banach spaces . Proc. Symp. on Linear Spaces, Jerusalem (1961), 123-174. · Zbl 0119.31803
[17] R.C. James : Some self dual properties of normed linear spaces , Ann. of Math. Studies 69 (1972). · Zbl 0233.46025
[18] W.B. Johnson and L. Tzafriri : Some more Banach spaces which do not have 1.u.st . Houston Journal of Maths. 3 (1977) 55-60. · Zbl 0343.46014
[19] J. Lindenstrauss and A. Pelczyński : Absolutely summing operators in Lp spaces and their applications . Studia Math. 29 (1968) 275-326. · Zbl 0183.40501
[20] B. Maurey et G. Pisier : Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach . Studia Math. 58 (1976) 45-90. · Zbl 0344.47014
[21] A. Pelczyński : Sur certaines propriétés isomorphiques nouvelles des espaces de Banach de fonctions holomorphes A et H\infty . C.R. Acad. Sc. Paris A-279 (1974) 9-12. · Zbl 0285.46020
[22] A. Pietsch : Absolut p. summierende Abbildungen in normierten . Räumen. Studia Math 28 (1967) 333-353. · Zbl 0156.37903
[23] W. Rudin : Trigonometric series with gaps . Journal of Mathematics and Mechanics 9 (1960) 203-227. · Zbl 0091.05802
[24] N.Th. Varopoulos : Sous espaces de C(G) invariants par translation et de type L1 . Séminaire Maurey-Schwartz 75-76. Exposé XII. Ecole Polytechnique. Paris. · Zbl 0342.46042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.